# SDR AALA201701049003

- Difficulty date: January 3, 2017
- Submitted: January 5, 2017
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 53,740 hours, 23,078 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Fire Bottle
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: AT APPROXIMATELY 130 KNOTS TAKEOFF WAS ABORTED AFTER UNKNOWN " BANG" NOISE WAS HEARD. MAINTENANCE MADE A THOROUGH INSPECTION OF AIRCRAFT & ENGINES & LANDING GEAR. AFTER DEBRIEFING THE FLIGHT CREW DETERMINED THE UNKNOWN BANG WAS FROM UNSECURED FIRE EXTINGUISHER AIRCRAFT WAS OK FOR SERVICE.
